# SDR CA080116017

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 27,987 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 15101103
- Condition: Cracked
- Location: Strut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 6 YEAR CORROSION INSPECTION, A CRACK WAS FOUND ON THE LT MLG OUTER HOUSING. THE CRACK IS LOCATED ON THE FWD SIDE AT ABOUT THE ONE O’CLOCK POSITION JUST WERE THE HOUSING TAPERS DOWN. EDDY CURRENT WAS USED ON THE CRACK, IT WAS DEEPER THAN THE 0.040. THE LANDING GEAR HAS A 60 000 LANDING LIFE LIMIT AND A 10 000 LANDING INSPECTION REQUIREMENT, THIS GEAR HAD 44 528 LANDINGS SINCE NEW AND 5925 LANDINGS SINCE INSPECTION. THE HOUSING WILL BE REPLACED.  (TC NR 20080116017)
